# SDR EVGR201710130001

- Difficulty date: August 23, 2017
- Submitted: October 13, 2017
- Operation: General aviation
- Aircraft: N5302X
- Make and model: Cessna U206G
- Aircraft serial: U20605621
- Aircraft time: 12,139 hours
- Engine: Cont IO550F
- Engine time: 1,434 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Bearing
- Part number: AEC642398
- Condition: Broken
- Location: Nr 1 Conn Rod
- Part time: 1,416 hours
- Component: Connecting Rod, Cont
- Component part number: 655001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO SLOWLY PROGRESSING OIL CONSUMPTION RATE, PULLED THE NR 1 CYLINDER AND DISCOVERED THE NR 2 CONNECTING ROD CAP WAS LIGHTLY SCRAPING THE BOTTOM PISTON PIN BOSS AREA OF THE NR 1 PISTON. INVESTIGATION REVEALED THE NR 1 CONNECTING ROD BEARING HAD BROKEN.
